I am extremely extremely worried. On 9th May, I had vaginal sex with a female sex worker. After the intercourse I realized that my condom was not on. I do not know when it came off but seemed like on way out (though i did not see the condom before it was dispossed off, she told me that my semen was inside). Three weeks after this exposure I started having very bad sinus attack - runny and stuffy nose and chest, cough with mucus, pain in cheeck bones, eyes, forehead etc and sore throat. Except for one day when I had fever of 99.5F for two hrs, I did not have any fever, rash or swollen nodes. I may have little bit of tonsil though. I started taking antibiotic one week back (during 4th week post exposure). Though after antibiotic I started feeling better from Sinus (it is not over though) but last two days, I have been feeling extremely tired and have some headache. I have two questions. I am dying of fear and anxiety and will really appeciate your valuable inputs.
1) Are my symptoms similar to early symptoms of ARS/ HIV?
2) Out of all the early HIV or ARS symptoms that I have read so far -- I have a mild sore thrat, may be lightly swollen tonsils, extremely fatigueness (six days after sinums started in third week) and some headache. Since I do not have fever, rash, swollen nodes, or night sweats, does this mean a sinus or other problem vs early sypmtoms of HIV.
Sorry for repeating myself but I would really appreciate any inputs. Any and all answer (s) would only help me and other in similar situations.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.